Previous |  Up |  Next


Title: On splitting $k$-systems (English)
Author: Kepka, T.
Author: Niemenmaa, M.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 27
Issue: 2
Year: 1986
Pages: 3-10
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
MSC: 20F99
MSC: 20N99
idZBL: Zbl 0608.20054
idMR: MR0878621
Date available: 2012-10-05T21:31:55Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_027-1986-2_2.pdf 369.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo